Vol. 8, No. 4, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the radical of a group algebra

Wilbur Eugene Deskins

Vol. 8 (1958), No. 4, 693–697
Mathematical Subject Classification
Primary: 20.00
Secondary: 16.00
Milestones
Received: 19 June 1957
Revised: 9 April 1958
Published: 1 December 1958
Authors
Wilbur Eugene Deskins